# SDR QXEA9802101

- Difficulty date: December 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821PH
- Make and model: Dhav DHC8102
- Aircraft serial: 104
- System (JASC): 2611 · Smoke Detection
- Part: Wire
- Condition: Broken
- Location: Nr 2 Smoke Det
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - FOUND BROKEN WIRE ON NR 2 SMOKE DETECTOR CANNON PLUG.  MAINTENANCE SOLDERED WIRE TO CANNON PLUG.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
